# SDR SIMA20180413012

- Difficulty date: April 13, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 112019720001
- Condition: Cracked
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PLATE CRACKED AT FRAME 81 BETWEEN STRINGERS 1L - 2R.  REPAIRED THE SKIN IAW SRM 51-40-02
